# SDR AALA974039

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 2 CARGO DOOR LOWER AFT FRAME HAS CORROSION AROUND LOWER SILL.  ALODINED, PRIMED AREA, INSTALLED NEW SILL PLATE, AND CORNER PIECES.  APPLIED SEALANT PRIOR TO INSTALLATION, REASSEMBLED DOOR SILL.  TST:  53,951.54 HOURS.  CYCLES: 32,698.  (X)
